HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Addiction & Recovery (http://www.healthboards.com/boards/addiction-recovery/)
-   -   WD Question Please Help! (http://www.healthboards.com/boards/addiction-recovery/217674-wd-question-please-help.html)

OxyHater 10-19-2004 06:53 AM

WD Question Please Help!
 
I am so scared. I have a very bad oxy addiction. I crush up and snort about 180-200 mgs a day. I only have 20 pills left (20 mgs) to last me 6 days. What is the best thing to do to prevent horrible sickness? Should I take one every 7 hours and swallow it whole? Does it stay in your system longer that way? I am scared to death. I have been through wd's before, so you can understand why I am terrified. I have so much to do. I cannot believe that I have done this again. Can you please tell me what to expect? Do you think it's possible to not become extremley sick? Thank you in advance for your answers. Pray for me.

OxyHater 10-19-2004 08:57 AM

Re: WD Question Please Help!
 
I meant to say that I had 20 pills left (now 18) and they are each 20 mgs a tablet. I don't know what to do. Besides, my head keeps telling me to just take them like I normally do. I desperately need some advice. Please.

SouthernGirl_78 10-19-2004 10:42 AM

Re: WD Question Please Help!
 
[QUOTE=OxyHater]I am so scared. I have a very bad oxy addiction. I crush up and snort about 180-200 mgs a day. I only have 20 pills left (20 mgs) to last me 6 days. What is the best thing to do to prevent horrible sickness? Should I take one every 7 hours and swallow it whole? Does it stay in your system longer that way? I am scared to death. I have been through wd's before, so you can understand why I am terrified. I have so much to do. I cannot believe that I have done this again. Can you please tell me what to expect? Do you think it's possible to not become extremley sick? Thank you in advance for your answers. Pray for me.[/QUOTE]
Okay, I'm going to try to explain as best I can, if you swallow them whole they definitely will stay in your system longer, which will not have as strong of an initial affect of course, but you will not feel as sick as fast as you would snorting them. You need to have someone there to not let you take more than one at a time, because you will probably want to with it not feeling as strong. If possible, get to a doctor or even the emergency room, where they can give you detox medicine to just take on you own. I think it is possible to do what you said without being extremely sick, but you have to make sure that is the way you take them. I will be think of you. Let me know how it's going.

octomon 10-19-2004 12:56 PM

Re: WD Question Please Help!
 
OxyHater,
You are in for a tough time regardless of what you do, it's inevitible for all of us, but there are meds that can help and other things - you WILL get through it - remember this.

Please go to page 2 of the threads and read the post by ScaredHelpless called "911 Oxy Alert". She was EXACTLY where you are just a week or so ago. Many of us responded to her and I think there are some wise words there, so please read it. Many of us here have been where you are, including me, but maybe SH is around and can respond to you directly since all this is happening for her as well.

Good luck. [i][b]Please[/i][/b] read that thread. Forget EVERYTHING you are supposed to do this week that isn't a matter of life & death, and thank God you are at the brink of taking your life back from the oxy death grip.

peace,
Octomon


All times are GMT -7. The time now is 07:07 PM.